# SDR SWIA20240923825

- Difficulty date: August 25, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 26,737 hours, 15,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK @ FR17-FR18 HAS CORROSION AS MARKED.  (C-CHECK RO 9/20/2024)    REMOVED AND REPLACED R/H SEAT TRACK @ FR17-FR18 REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.OEM REPLACEMENT SEAT TRACK. REPLACEMENT DOES NOT AFFECT AIRCRAFT WIEGHT AND BALANCE
